| Model Number |
CLV-S40PRO |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was confirmed.The investigation confirmed that there had been a blackout without being output.It was also noted, when the scope and (b)(6), (the related record) were connected to each other, there was no smoke generated.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
Event or Problem Description
The customer reported to olympus, the visera pro xenon light source and visera pro video system center generated smoke just prior the end of the examination, and it was further noted that the endoscopic image had no output, resulting in a blackout.The issue was found during the examination and was completed using the same set of equipment.There was no delay in treatment and there were no reports of patient harm.Related patient identifier: (b)(6) visera pro video system center for additional device reported for same event (b)(3).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, it¿s likely the cause is related to a malfunction of the power supply unit.Olympus will continue to monitor field performance for this device.